# SDR ABXA9600081

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5644324
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 90-18-03, FOUND THAT THE LEFT OVERHEAD WINDOW RETAINER WAS CRACKED.  REPAIRED WINDOW RETAINER IAW ABX REA D956-13175-MR.
